I take 75 ml Fentanyl durogesic patches and 30/500 Cocodamol(solpadol) capsules. Does the Cocodamol (solpadol) tablets change to morphine in the blood, therefore, infusing more morphine into the body and is this dangerous? I am also on gabapentin capsules 100 ml too! Am I taking too much pain killing tablets? Please give me your advice.
The codeine component of Solpadol is metabolised into morphine. If you are a rapid mebolizer, or taking other opioids, there is an increased risk of developing side effects of opioid toxicity. General symptoms of opioid toxicity include nausea, vomiting, constipation, lack of appetite and somnolence. In severe cases this may include symptoms of circulatory and respiratory depression.
Talk with your doctor if you are concerned.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 2 answers
Posted 12 Aug 2010 • 4 answers
Posted 27 Nov 2010 • 2 answers
Posted 22 Aug 2011 • 3 answers
Posted 24 Mar 2013 • 6 answers